Hail, Windham
- When
- July 10, 4:09 PM EST
- Where
- Windham County, West Townshend
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 43.080, -72.720
Nickel size hail was reported in West Townshend.
A cold front settled southeast across western New England during the early evening hours of Tuesday, July 10th, accompanied by scattered strong to severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
A cold front settled southeast across western New England during the early evening hours of Tuesday, July 10th, accompanied by scattered strong to severe thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 10, 2:43 PM EST, 1 hour 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 343 PM EDT TUE JUL 10 2007 .SYNOPSIS... AFTER ANOTHER SULTRY NIGHT...A STRONG COLD FRONT WILL APPROACH FROM THE WEST WEDNESDAY AFTERNOON...ACCOMPANIED BY WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE QUITE STRONG. THE FRONT WILL CROSS THROUGH THE REGION WEDNESDAY EVENING...FOLLOWED BY MUCH COOLER AND LESS HUMID CONDITIONS...ALONG WITH FAIR WEATHER...FOR THURSDAY INTO FRIDAY. A LOW PRESSURE SYSTEM WILL THEN APPROACH FROM THE SOUTHWEST LATE FRIDAY...POSSIBLY BRINGING A ROUND OF SHOWERS TO THE REGION LATE FRIDAY INTO A PORTION OF SATURDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ISOLATED SHOWERS/TSTMS CONTINUE TO DEVELOP AS OF 1915Z...MAINLY ACROSS THE SOUTHERN ADIRONDACKS INTO SOUTHERN VT...AND ACROSS SOME HIGHER ELEVATIONS OF THE CATSKILLS. OVERALL DYNAMICS APPEAR TO BE LESS THAN ON MONDAY...WITH REDUCED MID LEVEL DIRECTIONAL AND SPEED SHEAR. IN ADDITION...MID LEVELS ARE A BIT DRIER...AND ALSO WE APPEAR TO HAVE A SLIGHTLY STRONGER MID LEVEL CAP. NEVERTHELESS...WE EXPECT ISOLATED SHOWERS/TSTMS TO PERSIST THROUGH AROUND 01Z...WITH MAIN EMPHASIS PERSISTING ACROSS NORTHERN AREAS. HAIL/ISOLATED STRONG WIND GUSTS WILL CONTINUE TO BE POSSIBLE UNDER ANY STORM CORES THROUGH EARLY THIS EVE...IN ADDITION TO HEAVY RAINFALL/FREQUENT CLOUD TO GROUND LIGHTNING. AFTER THE CONVECTION WANES BETWEEN 01Z-04Z...EXPECT AREAS OF FOG TO DEVELOP ONCE AGAIN...ESPECIALLY IN AREAS THAT RECEIVE ANTECEDENT RAINFALL. FOG/LOW CLOUDS CURRENTLY POOLING S OF LONG ISLAND MAY ALSO ADVECT N...INTO THE LOWER MID HUDSON VALLEY AFTER MIDNIGHT. FOR MINS...GENERALLY WENT CLOSE TO MAV MOS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... WED...SEVERAL FEATURES TO WATCH FOR CONVECTIVE THREATS WED AFTERNOON. THE FIRST...AND MOST OBVIOUS IS THE APPROACH OF STRONG COLD FRONT FROM W LATE IN THE DAY. THE SECOND IS AN EMBEDDED SHORTWAVE...CURRENTLY LOCATED OVER THE LOWER MISSISSIPPI VALLEY/SOUTHERN PLAINS. THIS FEATURE IS FORECAST TO LIFT NNE...THEN NE AHEAD OF THE FRONT. THIS WILL PROVIDE ABUNDANT MID/HIGH LEVEL MOISTURE TO THE REGION...AT THE VERY LEAST...SENDING PWAT/S TO NEAR...OR EVEN SLIGHTLY IN EXCESS OF 2 INCHES...ESPECIALLY ACROSS EASTERN AREAS. HOWEVER...THIS FEATURE MAY ALSO ALLOW FOR SOMEWHAT MORE WIDESPREAD SHOWERS...PERHAPS IN A MORE STRATIFORM FASHION...TO OCCUR WELL AHEAD OF THE FRONT...WHICH MAY ACTUALLY INHIBIT CAPES/MID LEVEL INSTABILITY/LAPSE RATES...AND THUS REDUCING OUR OVERALL SEVERE POTENTIAL. AT THIS TIME...WILL STILL HIGHLIGHT SLIGHT RISK FOR SEVERE TSTMS FOR WED AFTERNOON...DUE TO SOME UNCERTAINTIES IN INTERACTION BETWEEN THIS WAVE...AND THE FRONT. HOWEVER...WE MAY BE DEALING WITH MORE OF A HEAVY RAIN EVENT THAN PURE SEVERE WEATHER...SHOULD THE 12Z/10 GFS PROVE CORRECT. EITHER WAY...WILL INCLUDE CATEGORICAL POPS FOR WED AFTERNOON ACROSS NW AREAS...AND TAPER TO HIGH CHC/LIKELIES TO THE S/E. AS FOR MAXES...TRICKY CALL...AND HIGHLY DEPENDENT ON AFOREMENTIONED INTERACTION OF WAVE AND FRONT. SHOULD SHOWERS ASSOCIATED WITH SOUTHERN SHORTWAVE DEVELOP EARLY...WELL BEFORE THE FRONT APPROACHES...THEN MUCH COOLER MAXES...MAINLY IN THE 70S...COULD RESULT...WHICH IS CLOSER TO THE MET MOS NUMBERS. AT THIS TIME...THINK THESE NUMBERS MAY BE TOO COOL...AND LEANED CLOSER TO...BUT STILL SOMEWHAT BELOW THE MAV MOS. WED NT...EXPECT FROPA TO OCCUR EARLY...WITH WIDESPREAD SHOWERS/TSTMS. THEN...EXPECT CLEARING TO OCCUR AFTER MIDNIGHT. HOWEVER...MOIST BOUNDARY LAYER COMBINED WITH RAPID CLEARING MAY PROMOTE AREAS OF FOG TO DEVELOP...AND HAVE THUS INCLUDED MENTION IN FORECAST. OTHERWISE...GENERALLY TOOK COMPROMISE OF MAV/MET MOS FOR MINS. THU-THU NT...SHOULD BE FAIR...AND A BIT COOLER. KEPT OUT POPS AT THIS TIME...WITH DECENT SUBSIDENCE BEHIND FROPA. SOME CLOUDS MAY SKIRT NORTHERN AREAS...ACROSS THE ADIRONDACKS...WITH COOLING MID LEVELS...AND SOME ADDED MOISTURE FROM LAKES...IN ADDITION TO SOME OROGRAPHICAL LIFT. FOR MAXES...GENERALLY INDICATED 75-80 ACROSS THE MID AND UPPER HUDSON VALLEY...AND LOWER 80S ACROSS THE LOWER MID HUDSON VALLEY. FOR HIGHER ELEVATIONS ACROSS THE NORTH COUNTRY...AND ALSO THE EASTERN CATSKILLS...WILL KEEP MAXES GENERALLY 70-75...WITH SOME UPPER 60S POSSIBLE ACROSS THE HIGHEST ELEVATIONS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... FRI-SAT...HIGH DEGREE OF UNCERTAINTY AS TO THE EVOLUTION OF WEATHER FEATURES...AND AMBIENT WEATHER CONDITIONS DURING THIS TIME PERIOD. SEVERAL ENSEMBLE MEMBERS...MAINLY AMONGST THE MREF MEMBERS...HINT AT A SFC WAVE DEVELOPING OVER THE MISSISSIPPI VALLEY...AND THEN HEADING NORTHEAST TOWARD THE UPPER MID ATLANTIC COAST FRI NT INTO SAT. OTHER MEMBERS...MAINLY FROM THE CMCS...AND ALSO AMONG 00Z/10 DETERMINISTIC MODELS...KEEP THE AFOREMENTIONED UPPER LEVEL TROUGH A BIT MORE OPEN...AND PROGRESSIVE...WITHOUT FORMING A SFC LOW. EITHER WAY...IT LOOKS LIKE THE CHANCE FOR SHOWERS WILL INCREASE FROM LATE FRI AFTERNOON...INTO AT LEAST SATURDAY MORNING. SHOULD THE SOLUTIONS INVOLVING AN ACTUAL SFC LOW PROVE CORRECT...THEN A COOL...STEADY RAIN MAY OCCUR SOMETIME BETWEEN FRI NT AND SAT. FOR NOW...FOLLOWED CLOSE TO HPC NUMBERS/GRAPHICS...AND HAVE KEPT CHC POPS DURING THIS PERIOD. AS FOR MAX TEMPS...GENERALLY INDICATED MID 70S TO LOWER 80S FOR FRI...AND MAINLY UPPER 60S TO MID 70S FOR SAT. HOWEVER...SAT MAXES MAY BE CONSIDERABLY COOLER SHOULD A STEADIER RAIN OCCUR...WITH TEMPS POSSIBLY REMAINING IN THE 60S. SAT NT-SUN...LOW DEGREE OF CONFIDENCE DURING THIS PERIOD...WITH MID/UPPER LEVELS REMAINING ANOMALOUSLY COOL...WILL KEEP AT LEAST SLIGHT CHC TO LOW CHC POPS IN THE FORECAST. AS FOR MAXES...WILL INDICATE 75-80 ACROSS THE VALLEYS...WITH UPPER 60S TO MID 70S ACROSS THE HIGHER ELEVATIONS OF NORTH COUNTRY. SUN NT-TUE...STILL OVERALL LOW CONFIDENCE...WITH POTENTIALLY FAST WNW FLOW DEVELOPING...WITH DIFFICULT TIMING OF INDIVIDUAL SHORTWAVES AND AMBIENT WEATHER. AT THIS TIME...BEST CHC FOR SHOWERS/TSTMS MAY BE TUE WITH PASSAGE OF A STRONGER WAVE...AND THUS WILL INDICATE CHC FOR SHOWERS/TSTMS. AS FOR MAXES...WILL INDICATE TEMPS NEAR OR SLIGHTLY BELOW SEASONAL LEVELS THROUGH TUE. GIVEN POTENTIALLY STRONG MID AND UPPER LEVEL WIND FIELDS NEAR OR OVER REGION...ANY TSTMS THAT OCCUR COULD REMAIN QUITE POTENT DURING THIS PERIOD. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... ISOLATED CONVECTION FORMING AROUND THE ADIRONDACKS...AND NEW ISOLATED CONVECTION WILL DEVELOP ACROSS THE MOHAWK VALLEY LATER THIS AFTERNOON AND EVENING. CHANCES ARE TOO SMALL TO PUT INTO TAFS...BUT ACKNOWLEDGING CB IN CLOUD GROUPS IN GFL...ALB AND POU. THUNDERSTORMS WILL PRODUCE BRIEF...LESS THAN 30 MINUTE...IFR CONDITIONS...IF THEY AFFECT THE AIRPORTS. OTHERWISE...SOME AREAS OF HAZE THIS AFTERNOON...THEN AREAS OF MVFR FOG OVERNIGHT...POTENTIAL PATCHY IFR FOG AROUND GFL. WINDS GENERALLY LIGHT SOUTH THIS AFTERNOON...NEARLY CALM TONIGHT...AND SOUTH NEAR 10 KT TOMORROW. ANOTHER BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON. THU/FRI...VFR WITH NO SIG WX. SAT/SUN...VFR/MVFR CHANCE OF SHOWERS. && .FIRE WEATHER... A VERY WARM AND HUMID AIR MASS WILL REMAIN IN PLACE THROUGH WEDNESDAY. THERE WILL BE CHANCE FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WEDNESDAY AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH WEDNESDAY NIGHT. ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS. RELATIVE HUMIDITIES WILL BE BETWEEN 90 AND 100 PERCENT TONIGHT. WITH MORE CLOUDS AND SHOWERS AROUND ON WEDNESDAY...MINIMUM RELATIVE HUMIDITY VALUES WILL ONLY DROP TO BETWEEN 50 AND 60 PERCENT IN THE VALLEYS...AND 60 TO 70 PERCENT IN THE MOUNTAINS. WINDS WILL BE LIGHT AND VARIABLE TONIGHT. WINDS WILL BE SOUTH TO SOUTHWEST ON WEDNESDAY AROUND 10 TO 15 MPH AHEAD OF THE APPROACHING COLD FRONT. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED DURING THE NEXT SEVERAL DAYS...ALTHOUGH SHORT TERM CONVECTIVE TRENDS WILL NEED TO BE MONITORED. MAIN STEM RIVERS CONTINUE TO HAVE NORMAL TO BELOW NORMAL FLOWS FOR EARLY JULY. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING...WITH A CONTINUED HUMID AND UNSTABLE AIR MASS IN PLACE. WHILE MOST AREAS WILL NOT EXPERIENCE PROBLEMS...THERE COULD BE SOME LOCALIZED MINOR FLOODING OF URBAN AND POOR DRAINAGE AREAS WITHIN THUNDERSTORMS THAT HAVE THE POTENTIAL TO DEPOSIT A QUICK 1 TO 2 INCHES OF RAIN. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT...AS A COLD FRONT APPROACHES FROM THE GREAT LAKES. VERY MOIST AIR WILL REMAIN IN PLACE...WITH THE POTENTIAL FOR A GENERAL ONE HALF TO ONE INCH BASIN AVERAGE RAINFALL WITH LOCALLY HIGHER AMOUNTS WITHIN PERSISTENT CONVECTION. ONCE AGAIN...THERE COULD BE SOME MINOR FLOODING IN FAVORED AREAS. DRIER AIR WILL FILTER INTO THE REGION THURSDAY BEHIND THE COLD FRONT...WITH NOTHING MORE THAN ISOLATED LIGHT SHOWERS EXPECTED THROUGH FRIDAY. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...KL NEAR TERM...KL SHORT TERM...KL LONG TERM...KL AVIATION...NAS FIRE WEATHER...NAS HYDROLOGY...NAS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 114 PM EDT TUE JUL 10 2007 MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015- 111100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 114 PM EDT TUE JUL 10 2007 ...SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE BERKSHIRES OF WESTERN MASSACHUSETTS...THE SOUTHERN ADIRONDACKS...MOHAWK VALLEY...CAPITAL REGION...SCHOHARIE VALLEY...THE LAKE GEORGE AND SARATOGA SPRINGS REGION...THE EASTERN CATSKILLS...AND THE MID AND UPPER HUDSON VALLEY REGION OF EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN WEDNESDAY AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. THE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE REGION LATE WEDNESDAY AND WEDNESDAY EVENING. THUNDERSTORMS THAT DEVELOP WILL MOVE FROM SOUTHWEST TO NORTHEAST AROUND 20 TO 30 MPH. HEAVY DOWNPOURS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING...POSSIBLY LEADING TO PONDING OF WATER IN URBAN AND POOR DRAINAGE LOCATIONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN NEW YORK... ALBANY...COLUMBIA...FULTON...GREENE...HAMILTON...HERKIMER... MONTGOMERY...RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE... WARREN...AND WASHINGTON. IN SOUTHERN VERMONT... BENNINGTON...AND WINDHAM. AND IN WESTERN MASSACHUSETTS... BERKSHIRE. CTZ001-013-NYZ063>066-111100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 114 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND THE LOWER MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS...AND LARGE HAIL. ALSO THIS AFTERNOON...VERY WARM TEMPERATURES AND HIGH HUMIDITY LEVELS WILL COMBINE TO PRODUCE HEAT INDEX VALUES APPROACHING 100 DEGREES IN VALLEY LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN WEDNESDAY AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. THE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE REGION LATE WEDNESDAY AND WEDNESDAY EVENING. THUNDERSTORMS THAT DEVELOP WILL MOVE FROM SOUTHWEST TO NORTHEAST AROUND 20 TO 30 MPH. HEAVY DOWNPOURS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING...POSSIBLY LEADING TO PONDING OF WATER IN URBAN AND POOR DRAINAGE LOCATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KL
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1247 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG CLEMONS 43.64N 73.45W
07/09/2007 WASHINGTON NY PARK/FOREST SRVC
MULTIPLE TREES DOWN.
0800 PM TSTM WND DMG NEW LEBANON 42.47N 73.39W
07/09/2007 COLUMBIA NY LAW ENFORCEMENT
WIRES DOWN
0755 PM TSTM WND DMG MINDENVILLE 42.99N 74.72W
07/09/2007 MONTGOMERY NY LAW ENFORCEMENT
MULTIPLE TREES DOWN
&&
KSUTKEVIPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1249 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG DRESDEN CENTER 43.63N 73.45W
07/09/2007 WASHINGTON NY UNKNOWN
TREES DOWN
&&
KSUTKEVISPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 304 PM EDT TUE JUL 10 2007 NYZ042-101930- NORTHERN WARREN NY- 304 PM EDT TUE JUL 10 2007 ...A STRONG THUNDERSTORM IN WARREN COUNTY... AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR EAGLE POINT CAMPGROUND...OR ABOUT 18 MILES NORTH OF WARRENSBURG...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... SCAROON MANOR PUBLIC CAMPGROUND AND EAGLE POINT CAMPGROUND BY 310 PM EDT 8 MILES WEST OF HAGUE BY 330 PM EDT SNYDER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 342 PM EDT TUE JUL 10 2007 NYZ032-033-102015- HAMILTON NY-NORTHERN HERKIMER NY- 342 PM EDT TUE JUL 10 2007 ...A STRONG THUNDERSTORM IN HAMILTON AND HERKIMER COUNTIES... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED NEAR PARTLOW...OR ABOUT 21 MILES NORTH OF OLD FORGE...AND MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... PARTLOW BY 350 PM EDT NEHASANE BY 400 PM EDT LAKE LILA BY 405 PM EDT ROBINWOOD BY 410 PM EDT SABATTIS AND 8 MILES NORTHWEST OF LITTLE TUPPER LAKE BY 415 PM EDT SNYDER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 504 PM EDT TUE JUL 10 2007 VTZ014-015-102130- EASTERN WINDHAM VT-WESTERN WINDHAM VT- 504 PM EDT TUE JUL 10 2007 ...A STRONG THUNDERSTORM IN WINDHAM COUNTY... AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...SMALL HAIL AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR TOWNSHEND...AND MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... SAXTONS RIVER BY 520 PM... 7 MILES NORTHWEST OF BELLOWS FALLS BY 530 PM...
The Albany radar (KENX), 123 km away, was scanning. The volume nearest the first event began at 21:09 UTC.
3 hail. Local standard time, as filed.
Nickel size hail was reported in West Townshend.
Penny size hail was reported in Townshend.
Quarter size hail was reported in Cambridgeport.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Vermont in 2007Every state in 2007This day in weather historyWarnings in Vermont, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 47014, 47015, 47016.